Cristin-resultat-ID: 1534952
Sist endret: 22. januar 2018 16:26
NVI-rapporteringsår: 2017
Resultat
Vitenskapelig artikkel
2017

Symbols and exact regularity of symmetric pseudo-splines of any arity

Bidragsytere:
  • Agnar Georg Peder Muntingh

Tidsskrift

BIT Numerical Mathematics
ISSN 0006-3835
e-ISSN 1572-9125
NVI-nivå 2

Om resultatet

Vitenskapelig artikkel
Publiseringsår: 2017
Publisert online: 2017
Trykket: 2017
Volum: 57
Hefte: 3
Sider: 867 - 900
Open Access

Importkilder

Scopus-ID: 2-s2.0-85017453776

Beskrivelse Beskrivelse

Tittel

Symbols and exact regularity of symmetric pseudo-splines of any arity

Sammendrag

Pseudo-splines form a family of subdivision schemes that provide a natural blend between interpolating schemes and approximating schemes, including the Dubuc–Deslauriers schemes and B-spline schemes. Using a generating function approach, we derive expressions for the symbols of the symmetric m-ary pseudo-spline subdivision schemes. We show that their masks have positive Fourier transform, making it possible to compute the exact Hölder regularity algebraically as a logarithm of the spectral radius of a matrix. We apply this method to compute the regularity explicitly in some special cases, including the symmetric binary, ternary, and quarternary pseudo-spline schemes.

Bidragsytere

Agnar Georg Peder Muntingh

  • Tilknyttet:
    Forfatter
    ved Mathematics and Cybernetics ved SINTEF AS
1 - 1 av 1